MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762473
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: no system malfunction has been determined at this time.It is in the responsibility of the user to take care that no objects are in the collision range of the system.There is a corresponding note in the operator manual.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an issue associated with the uroskop omnia max system.The system was driven into an operating room light arm elbow.No mention of falling parts due to the collision or resulting injury was made to siemens healthineers.In a worst-case scenario, serious injury could result from a collision of the system with external objects if parts were to fall down and hit a person.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.It was reported that the system collided with an operating room light arm elbow when it was moved up.Additional information revealed that the collision caused damage to the tube housing cover and misalignment of the tube.This misaligned tube resulted in a cutoff on the top of the image.The investigation showed that the issue occurred because the operator did not check the system collision zone before initiating the system movement, as described in the operator manual (xpl5-360.620.01.01.02, register 1: safety, chapter: collision hazard - risk of collision during unit movements, p.24).In general, system movements may only be performed if they do not endanger anyone or any equipment.The system was repaired by siemens local service organization with realignment of the tube.According to the information available the damaged cover has not been replaced yet.However, this damaged cover is only cosmetic and is not related to the safety of the system.The staff was informed that the operating room light arm may not be placed over the system before starting movements.No system failure could be identified.The complaint was closed.

Brand Name
UROSKOP OMNIA MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23632370
Report Number3004977335-2025-00136
Device Sequence Number21427673
Product Code OWB
UDI-Device Identifier04056869008981
UDI-Public(01)04056869008981
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown